T Nation

UTI and Prostate Issues with TRT


#1

The psa is at 1,not high i was told. But have had many reoccuring UTI over the last 6 years or so,have had poor pressure when i urinate at times and a dying urge to piss one-two times every night last three years.

I have never finished antibiotica when trying to treat it years ago.
Should i get the prostate examined before injecting test? Or simply get a prescription to kill the UTI and go testosterone after it is treated,since psa is not high?


#2

See a doctor, get a digital prostate exam ( and I don’t mean electronic). If you take antibiotics again, you HAVE to finish them. With those other symptoms, why risk it?


#3

yes might aswell get it done. thanks.


#4

…but if anything is wrong with the prostate,my psa would have been higher right? Did order a digital exam the 10. november. Delivering a urine sample at my doc tomorrow and get a prescription on antibiotics.


#5

I’ve been told that the PSA number is not the whole story. You need a DRE if you think your having prostate problems. Hopefully its just lingering infection, or prostatitis. .


#6

the urine sample did not show any UTI,then its the prostate,hope its nothing bad. doc will take a look at me in a couple of hours.


#7

well the doc gave me his finger,and immediately said the prostate was enlarged on one side,prostatitis he said and gave me a prescription on doxylin,i will be taking 100mg twice a day for two weeks.

Is it ok to lift while taking the antibiotics?


#8

Yes. FINISH THE ANTIBIOTICS THIS TIME!!! lol


#9

Half way thru the antibiotic,side effects as dizzyness,naseua and headacke have subsided. them meds seems heavy on the body…
Better urine pressure and less pain in lower back,hope its all well next friday when done.

im a bit pussy on this issue and have not read much about it yet to be honest:stuck_out_tongue:

But can it be caused by often being cold on feet and in the crutch? or is it the e2: test-relation that causes prostatitt?

The doc did not book another appointment for checkup,said it was nothing to worry about,just take all the antibiotics.